# SDR EIA990194

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, LEFT WING REAR SPAR WEB CRACKED AT NR 2 TANK O/B JETTISON PUMP CUTOUT, FASTENER HOLE.  WEB FASTENER HOLE REPAIRED PER EO 747-1022-90 REV A PART 2, OVERSIZED TO .341 INCH.  (M)
